# SDR HALA2016031300078

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 855132
- Aircraft time: 22,358 hours, 53,072 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0682
- Condition: Delaminated
- Location: Nr 2
- Part time: 97 hours, 219 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE DELAMINATING.  R & R NR 2 MAIN WHEEL ASSY IAW TASK 32-41-01-00-803, SPIN CHECK, OK.
